# SDR AALA201612269003

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 61,109 hours, 26,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT THE R1 DOOR MISSING.  INSTALLED A NEW LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
